MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue was isolated to a faulty heater.The arctic sun 5000 was evaluated upon receipt.(arctic sun 5000) no error code observed.Heater had failed.The control panel coin cell was replaced due to age.The arctic sun 5000 passed all performance testing, calibration and electrical safety tests and is functioning properly and ready for use.The fluid delivery line was leak tested per procedure and passed all tests.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed stated that the arctic sun device was not heating properly.Per review of wo notes, when the device was powered on the device alerted that it was empty, they stated that they had to call back so that they could go and locate the items needed to drain and fill.Called back and requested a quote for assessment stating that they filled it but did not have time to do the testing to ts the issue.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25324523
Report Number1018233-2026-03474
Device Sequence Number21364433
Product Code DWJ
UDI-Device Identifier00801741080142
UDI-Public(01)00801741080142
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown